# SDR SWAA2021072209701

- Difficulty date: August 18, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT ACB BS767+6 LBL19 TO RBL19 WL156. / REMOVED AND REPLACED ACB FLOOR SUPPORT SPLICE BS 767+6 LBL 19 - RBL 19 WL 156 I.A.W AMM 25-52-10-400-801
